# SDR 2002F00973

- Difficulty date: July 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YNG - 118 - AMBER RIGHT HYDRAULIC PUMP FAIL MESSAGE ILLUMINATED WHEN THRUST REVERSERS WERE DEPLOYED WHILE LANDING AT YNG.  TROUBLE SHOOTING IN PROGRESS.  (M)
